# SDR AALA20021152

- Difficulty date: August 12, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN AFT STAIRS SECTION INOPERATIVE.  RECONNECTED GROUND WIRE FOR EMERGENCY EXIT LIGHTS IN AFT STAIRS SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
